Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Probability that a Random Integer has Initial Digit A

B. J. Flehinger
The American Mathematical Monthly
Vol. 73, No. 10 (Dec., 1966), pp. 1056-1061
DOI: 10.2307/2314636
Stable URL: http://www.jstor.org/stable/2314636
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Probability that a Random Integer has Initial Digit A
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1056
    1056
  • Thumbnail: Page 
1057
    1057
  • Thumbnail: Page 
1058
    1058
  • Thumbnail: Page 
1059
    1059
  • Thumbnail: Page 
1060
    1060
  • Thumbnail: Page 
1061
    1061